# SDR SWAA2024101446394

- Difficulty date: October 8, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 27,359 hours, 13,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN OFF MID CABIN.<[01] RE-INSTALLED EXIT SIGN LENS COVER REF APPLICABLE STEPS IN AMM 33-51-01. OPS CHECK GOOD
